# SDR AALA20110708DFW01

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 61,229 hours, 25,753 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED SLAT OVERSPEED WARNING FOLLOWED BY SLAT DISAGREE WARNING ON CLIMBOUT.  REDUCED SPEED AND WARNING STOPPED IMMEDIATELY.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FAULTY LEFT WING SLAT SENSOR C.  SYSTEM GROUND CHECK NORMAL OPERATION.
